# SDR AALA20010037

- Difficulty date: January 5, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 15DEF THROUGH 22DEF INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT LIGHT PIN CONNECTORS AT SEAT 15DEF AND 22DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
